# SDR MYW2006F00000

- Difficulty date: September 22, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Engine: Pwa JT8D17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ALL 8 RT READING STATION CB`S POPPED SIMULTANEOUSLY.  PA INOPERATIVE ALL STATIONS.  NO SMOKING CB POPPED, PASSENGER AND CREW CALL CB POPPED.  ATTEMPTED TO RESET CB`S IAW AOM PROCEDURES.  CB`S IMMEDIATELY POPPED.  DID NOT ATTEMPT TO RESET, AGAIN.  ON POST FLIGHT INSPECTION FOUND 28V DC BATTERY CHARGER CB POPPED.  REPLACED APPROXIMATELY 80 BURNED WIRE SEGMENTS BEHIND FWD GALLEY BY DOUBLE SPLICING IAW SWP 20-30-12 AND REPAIRS IAW SWP 20-10-13.  ALL SYSTEMS OPS CHECKED GOOD IAW MM.  (K)
